MathSciNet Relay Station
MathSciNet bibliographic data
MR2510017 60F05 (60G15 60G18 60H05)
Unterberger, Jérémie Stochastic calculus for fractional Brownian motion with Hurst exponent $H>\frac 14$: a rough path method by analytic extension. Ann. Probab. 37 (2009), no. 2, 565–614.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement